# SDR MASA2021031100062

- Difficulty date: March 11, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 39,856 hours, 32,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHTS FLICKERNG WHEN ARMED- REPLACED JB11 PCB 5
